# SDR CHQA200800240

- Difficulty date: December 5, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N297SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145522
- Aircraft time: 19,855 hours, 14,698 cycles
- Engine: Allsn AE3007A
- Engine time: 21,207 hours, 14,054 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Knob
- Part number: S8406F011
- Condition: Loose
- Location: Control Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5300, IND TO STL - THE FLIGHT CREW REPORTED THAT THE PRESSURIZATION SYSTEM WOULD NOT OPERATE IN EITHER AUTO OR MANUAL MODES AND RETURNED TO IND AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE MANUAL CONTROL KNOB LOOSE.  THE KNOB WAS SECURED AND THE SYSTEM OPERATED NORMALLY.
